Article
Propagation of sech-type solutions for conformable fractional nonlinear Schrödinger models
Authors
and
Abstract
In this paper, we apply the semi-inverse variational principle for finding some explicit formulas of exact solutions for the conformable space-time fractional nonlinear (1+1)-dimensional Schrödinger models. The method is used to obtain exact solutions for three types of space-time fractional nonlinear Schrödinger equations, namely, space-time fractional NLS+, space-time fractional NLS−, and space-time fractional UNLS.
Keywords
Schrödinger models, The semi-inverse variational principle, Conformable fractional derivative, Symbolic computation
Citation
Darvishi, M. T. & Najafi, M. (2020). Propagation of sech-type solutions for conformable fractional nonlinear schrödinger models. Numerical and Computational Methods in Sciences and Engineering, 2(2), 35–42. https://doi.org/10.18576/ncmse/020201
M. T. Darvishi and M. Najafi, “Propagation of sech-type solutions for conformable fractional nonlinear schrödinger models,” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 2, pp. 35–42, 2020, doi: 10.18576/ncmse/020201.
Darvishi MT, Najafi M. Propagation of sech-type solutions for conformable fractional nonlinear schrödinger models. Numerical and Computational Methods in Sciences and Engineering. 2020;2(2):35–42. doi:10.18576/ncmse/020201.
Darvishi, M. T. and Najafi, M. (2020), ‘Propagation of sech-type solutions for conformable fractional nonlinear schrödinger models’, Numerical and Computational Methods in Sciences and Engineering, 2(2), pp. 35–42. Available at: https://doi.org/10.18576/ncmse/020201.
Darvishi, Mohammad Taghi, and Mohammad Najafi. “Propagation of Sech-type Solutions for Conformable Fractional Nonlinear Schrödinger Models.” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 2, 2020, pp. 35–42. https://doi.org/10.18576/ncmse/020201.
Darvishi, Mohammad Taghi, and Mohammad Najafi. “Propagation of Sech-type Solutions for Conformable Fractional Nonlinear Schrödinger Models.” Numerical and Computational Methods in Sciences and Engineering 2, no. 2 (2020): 35–42. https://doi.org/10.18576/ncmse/020201.
Export citation
Published by: Engineering Journals


